Switching from Doxepin to Trazodone?
- 29 May 2013 by thebeechster22
- 23 December 2014
- depression, anxiety, insomnia, doxepin, trazodone, doctor
Im very active and athletic and gain 10lbs on doxepin and my doctor suggested to move to trazodone.
Currently I take 25mg of doxepin, I will first switch to taking 10mg of doxepin and 25mg of trazodone. After a week switch to 50mg of trazodone and 0mg of doxepin.
I'm a little concerned what side effects I will experience switching. Any info please.
When I first started taking 10mg of doxepin I was very dizzy and it took 2-3 weeks for that to go away.
Hello thebeechster22. I believe your transition should go smoothly. In as much that you will be taking the two drugs. Trazodone is (my own point of view) relatively mild in regards to side effects. I took it years ago for insomnia and had no ill effects. I hope you do well on the Trazodone. Regards pledge
For your depression, it probably will work, after two weeks. I can not say trazadone was good for me and I did put on weight. Might not be for all. All in all, trazadone is not what I would take if I needed anything. I'm off it for some months. Wish you well.
I used to take 150 mg a night... I am very high strung..Doc says I am not hi strung..I have an anxiety disorder..
I found trazodone was a good chill pill for me..helped me with sleep..calmed me down..do not think it is highly regarded for depression... but at 150mg a night would be very groogy in the morning... I was taking 50 mg at bedtime recently... but have added a low dose of Effexor and found they did not mix well..I think 50 mg at night for you would help with sleep and to chill somewhat..Do not know if this would help depression
I've been taking Doxepin/band name (on & off) for over two decades.Never has it been difficult,actually know problems at all.Though I was taking it along with other medications/prescriptions.That I imagine made a big difference! So without another drug it might be a little harder.But so far it seems for myself to be the easiest to get off of,yet. Other prescription drugs has been a nightmare!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2012 • 2 answers
Posted 9 Oct 2012 • 1 answer
Posted 20 Jan 2017 • 1 answer
Posted 22 Jun 2017 • 4 answers
Posted 6 Nov 2017 • 0 answers